# SDR UPS08154226

- Difficulty date: December 9, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVACUATION SLIDE WARNING LIGHT INOP.  BUZZER OPERATES NORMAL.  RESET C/B AS PER MM 52-73-11-04, OPS CHECK GOOD.
